Doctor insights on:
Can Thyroidism Cause Skin Issues
High thyroid can: Excess thyroid hormone, or hyperthyroidism can lead to many body changes, including increased metabolism/heat production, tremors, fast heart rate and diarrhea. These effects may then lead to the weight loss that is commonly seen in hyperthyroidism. Most common causes of hyperthyroidism are graves' disease, over-active thyroid nodule(s), subacute thyroiditis and excessive thyroid pill intake. ...Read more
Amberen: Is a unique vitamin supplement. It is all natural and animal studies, toxicology and clinical trials with amberen did not reveal any significant adverse reaction or side effects. The vitamins in it would not be considered harmful in any way to the thyroid gland. ...Read more
Yes: If you're hypothyroid (underactive) you may well be tired all the time because you will feel like you're "out of gas". If you are hyperthyroid, you may suffer from insomnia which will also make you feel tired. Additionally, being on "overdrive" all the time with an over active thyroid will also leave you feeling tired. ...Read moreSee 1 more doctor answer
Some are caused: By iodine deficiency, which is a reason for iodinized table salt...Those lacking seafood in the midwest and near west used to be so afflicted. Taking exogenous thyroid hormone (thyrolar, synthroid) may turn off TSH stimulation and reduce/diminish growth, but that is treatment rather than prevention. Excess TSH and unregulated growth cause goiters. ...Read more
Not likely: B"sd In severe hyperthyroidism corticosteroids like prednisone may be given with one reason being to decrease the conversion of thyroxine (T4) to its active form liothyronine (T3). Steroids also suppress the pituitary thyroid stimulating hormone, TSH, often seen in "sick thyroid" syndrome but this usualy does not result in hypothryoidism as uptake of T3 by cells is higher. here to discuss ...Read more
Side effects: Accutane's side effects can include mood swings including depressed moods, psychotic symptoms, or rarely increased suicidal thinking or acts. If you are having these symptoms after being placed on accutane, definitely let your doctor know and if they are serious or you immediately worried get help right away. Many benefit from the medication but those side effects are serious. ...Read more
No.: Thyroid disease creates many physical symptoms but not pseudoseizure. Pseudoseizures are seizure like activity produced by emotional / mental factors. Since thyroid disease is so common I am sure there are some with pseudoseizure and thyroid disease but there is no causal relationship. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can thyroid problems cause skin problems?
- Can back and shoulder pain be caused from thyroid issues?
- Is pilaris keratosis caused by thyroid issues?
- Ask a doctor a question free online
- Can underactive thyroid cause wrinkled skin?
- Can birth control pills help thyroid issues?
- Can thyroid issue effect your period?
- Can stress cause stomach issues?
- Talk to a dermatologist online for free